# SDR AALA202103109017

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 2,690 hours, 1,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PS CHECK AFT GALLEY FLASHLIGHT BATTERY PUSH TO TEST NO INDICATION. REMOVE AND REPLACED AFT GALLEY FLASHLIGHT BATTERY PER AMM 25-64-00.
